# SDR DALA12010085651

- Difficulty date: September 29, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 34,256 hours, 13,887 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Condition: Corroded
- Location: Bs 1680-1720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN DECK PLATE FROM STA 1680-1720 BL-0 TO BL-52L.  REMOVED CORROSION AT 10 EA.  DIFFERENT AREAS ON AFT DECK PLATE  FROM STA 1680-1720 BL0 TO BL 52L, FOUND TO BE WITH IN LIMITS IAW SRM 53-60-51, PAGE 201, FIG 201, REPAIR 2.  AT THE STA 1681, LBL 31.5-32.5 FOUND 1 EA.  ELONGATED HOLE ON DECK PLATE AND FOUND TO BE OUT OF LIMITS IAW SRM 53-60-51, PAGE 201, FIG 201, REPAIR 2.  ACCOMPLISHED REPAIR IAW SRM 53-60-51, PAGE 202, FIG  201, REPAIR ALTERNATIVE II.  COMPLETED INSPECTED.
